# SDR AALA202204180042

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N336RU
- Make and model: Boeing 737
- Aircraft serial: 44460
- Aircraft time: 4,344 hours, 1,669 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY INSIDE DOOR LATCH MISSING. UNABLE TO OPEN ONCE INSIDE. SECURED RIGHT AFT LAVATORY DOOR HANDLE AND LUBED LATCH.
